# SDR DALA2023100308114

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2997881) DURING INSPECTIONS, A DENT DAMAGE WAS FOUND COMMON TO THE FUSELAGE SKIN (PN 147A3110-51) AT APPROX. BS 1007, BELOW STR 13L. DAMAGE REPAIRED PER ERA 612366-14.
